# SDR UIEA2013031800136

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 268 hours, 137 cycles
- System (JASC): 3500 · Oxygen System
- Part: Sensor
- Part number: 3522W000001
- Part serial: 2714
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NITROGEN GENERATATION STATUS MESSAGE,  REPLACED OXYGEN SENSOR IAW AMM 47-42-02, SYS TESTED GOOD.
